| Model Number |
9445-24 |
| Medical Device Problem Codes |
No Device Output (1435); Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a transmitter battery issue was occurred.It was indicated the patient started their transmitter past the 'use by' date, which is misuse of the device.Product has been received but is pending evaluation.A follow up report will be submitted upon completion.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a transmitter battery issue occurred.It was indicated the patient started their transmitter past the 'use by' date, which is misuse of the device.The product was evaluated.An external visual inspection was performed and passed.Voltage testing was performed and failed.No data was provided for evaluation.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).